| Catalog Number |
383539 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K183399; k243403.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that cannula was inserted.On flushing line - leakage was present on the extension set tubing near luer access port.Cannula was removed and incident report filled out.Patient told about incident.